# SDR DALA2025030301644

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 80,193 hours, 10,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 FUSELAGE SKIN WITH BELLY FAIRING 197FB,197GB,197EB, 198HB AND 198GB TOUCH AREA FOUND WORN. CORRECTIVE ACTION: REPAIRED THE AREA PER ERA 624200-14 REV ORIGINAL (0836961)
